CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A multilevel successive iteration method for nonlinear elliptic problems 期刊论文
MATHEMATICS OF COMPUTATION, 2004, 卷号: 73, 期号: 246, 页码: 525-539
Authors:  Huang, YQ;  Shi, ZC;  Tang, T;  Xue, WM
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
multigrid method  cascadic algorithm  fi nite element method  nonlinear elliptic problem  error estimate  complexity  
A bilinear Backlund transformation and nonlinear superposition formula for the negative Volterra hierarchy 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 12, 页码: 3075-3078
Authors:  Hu, XB;  Xue, WM
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
negative Volterra hierarchy  Backlund transformation  superposition principle  Hirota's bilinear formalism  
Tetrahedral C-m interpolation by rational functions 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001, 卷号: 19, 期号: 2, 页码: 131-138
Authors:  Xu, GL;  Chu, CI;  Xue, WM
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
C-m interpolation  rational functions  tetrahedra  
ongeneralizedhamiltoniansystems 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 4, 页码: 475
Authors:  Cheng DZ(程代展);  Liao LZ(廖立志);  Cai DY(蔡大用);  Xue WM(薛伟民)
Favorite  |  View/Download:31/0  |  Submit date:2020/01/10
Regular algebraic curve segments (I) - Definitions and characteristics 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2000, 卷号: 17, 期号: 6, 页码: 485-501
Authors:  Xu, GL;  Bajaj, CL;  Xue, WM
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
algebraic curve  discriminating family  D-regular  BB-form  
Soliton solutions to the Jimbo-Miwa equations and the Fordy-Gibbons-Jimbo-Miwa equation 期刊论文
PHYSICS LETTERS A, 1999, 卷号: 262, 期号: 4-5, 页码: 310-320
Authors:  Hu, XB;  Wang, DL;  Tam, HW;  Xue, WM
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
solitons  integrable systems  Hirota's method  
A new superconvergence property of Wilson nonconforming finite element 期刊论文
NUMERISCHE MATHEMATIK, 1997, 卷号: 78, 期号: 2, 页码: 259-268
Authors:  Shi, ZC;  Jiang, B;  Xue, WM
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30